4 doctors weighed in:

Nyquil makes me really sick to my stomach.... What do I do? Im sick and need sleep

4 doctors weighed in
Dr. R Sangal
Internal Medicine - Sleep Medicine
3 doctors agree

In brief: Try Benadryl (diphenhydramine)

Most nyquil preparations contain dextromethorphan which can cause nausea.
You could just take otc Diphenhydramine (benadryl) which is a sedating antihistamine, and will help with some of the symptoms as well as with sleep.

In brief: Try Benadryl (diphenhydramine)

Most nyquil preparations contain dextromethorphan which can cause nausea.
You could just take otc Diphenhydramine (benadryl) which is a sedating antihistamine, and will help with some of the symptoms as well as with sleep.
Dr. R Sangal
Dr. R Sangal
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors